# SDR YENA20150731300

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 26,328 hours, 16,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND FWD CARGO DOOR FWD FINGER DOUBLER CORRODED.  BLENDED AND FOUND OUT OF LIMITS, REMOVED THE FINGER DOUBLER IAW SRM 51-10-03, 51-43-03, AND 51-43-04.  LOCATED, DRILLED, COUNTERSUNK AND ALODINED THE NEW FINGER DOUBLER IAW SRM 51-40-02, 51-40-01, AND 51-23-04.   INSTALLED THE NEW FINGER DOUBLER IAW SRM 51-43-04.
